Alert archive / Missouri / Tornado Warnings in 2006
Tornado Warning 23, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 2, 2006, 6:24 PM CDT for Dunklin County, Missouri. It was in force for 36 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2006, 6:24 PM CDT (23:24 UTC)
- Expired
- Apr 2, 2006, 7:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
- Emergency
- Tornado emergency
County Dunklin County, MO
The radar
The Memphis radar (KNQA), 100 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 6:30 PM CDT | FUNNEL CLOUD | 5 S Kennett, MO | |
| Apr 2, 6:30 PM CDT | TORNADO | 2 S Kennett, MO | ONE HALF MILE WIDE DAMAGE SWATH. ABOUT 8 HOMES DAMAGED AND ONE TRAILER DESTROYED. |
| Apr 2, 6:35 PM CDT | TORNADO | 4 N Senath, MO | TORNADO ON THE GROUND CONFIRMED BY SPOTTERS |
| Apr 2, 6:57 PM CDT | TORNADO | 1 S Kennett, MO | HOMES DAMAGED IN SCOBEVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:27 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 258 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KMEG 022325 TORMEG MOC069-030000- /O.NEW.KMEG.TO.W.0023.060402T2324Z-060403T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 624 PM CDT SUN APR 2 2006 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * TORNADO WARNING FOR... DUNKLIN COUNTY IN SOUTHEAST MISSOURI * UNTIL 700 PM CDT * AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND LAW ENFORCEMENT WAS TRACKING A TORNADO 17 MILES WEST OF KENNETT...OR ABOUT NEAR MARMADUKE...MOVING EAST AT 45 MPH. * THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. .THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS STORM HAS A HISTORY OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY .IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. .IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3628 9006 3615 9024 3614 8996 3629 8997 $$
3 follow-up statements
000 WWUS54 KMEG 022335 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 633 PM CDT SUN APR 2 2006 MOC069-030000- /O.CON.KMEG.TO.W.0023.000000T0000Z-060403T0000Z/ DUNKLIN MO- 633 PM CDT SUN APR 2 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR DUNKLIN COUNTY... ...THIS IS A TORNADO EMERGENCY FOR DUNKLIN COUNTY INCLUDING THE CITY OF KENNETT... AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM SPOTTERS WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO. THIS TORNADO IS NOW LOCATED 13 MILES WEST OF KENNETT...OR ABOUT NEAR RECTOR...MOVING EAST AT 40 MPH. THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING TORNADOES. IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. LAT...LON 3628 9006 3615 9024 3614 8996 3629 8997 $$
000 WWUS54 KMEG 022348 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 646 PM CDT SUN APR 2 2006 MOC069-030000- /O.CON.KMEG.TO.W.0023.000000T0000Z-060403T0000Z/ DUNKLIN MO- 646 PM CDT SUN APR 2 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR DUNKLIN COUNTY... ...THIS IS A TORNADO EMERGENCY FOR DUNKLIN COUNTY... AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM SPOTTERS WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO. THIS TORNADO IS NOW LOCATED 5 MILES NORTH OF SENATH AND 5 MILES SOUTH OF KENNETT...MOVING EAST AT 35 MPH. THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. LAT...LON 3628 9006 3616 9022 3614 8996 3629 8997 $$
000 WWUS54 KMEG 022355 RRA SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 654 PM CDT SUN APR 2 2006 MOC069-030000- /O.CON.KMEG.TO.W.0023.000000T0000Z-060403T0000Z/ DUNKLIN MO- 654 PM CDT SUN APR 2 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR DUNKLIN COUNTY... ...THIS IS A TORNADO EMERGENCY FOR DUNKLIN COUNTY... AT 651 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS TORNADO IS NOW LOCATED NEAR THE DUNKLIN COUNTY AIRPORT JUST SOUTH OF KENNETT...MOVING EAST AT 40 MPH. THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. LAT...LON 3628 9006 3616 9022 3614 8996 3629 8997 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 2:03 PM CDT, 4 hours 21 minutes earlier.
Area forecast discussion, Apr 2, 2:03 PM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 203 PM CDT SUN APR 2 2006 .DISCUSSION... INITIAL UPPER LEVEL SHORTWAVE IS MOVING THROUGH THE MIDSOUTH AT THIS TIME. A BATCH OF SHOWERS AND THUNDERSTORMS (BELOW SEVERE LIMITS) ARE MOVING THROUGH THE REGION. MORNING CLOUD COVER AND ADDITIONAL DEBRIS WITH THE CLUSTER HAVE SEVERELY LIMITED INSTABILITY THIS AFTERNOON. WATER VAPOR SHOWS THAT THE INITIAL SHORTWAVE HAS SCOURED OUT A GOOD DEAL OF THE DEEPER MOISTURE LEAVING ONLY NEAR SURFACE MOISTURE FOR THE FRONT TO WORK WITH AS IT COMES THROUGH TONIGHT. NAM APPEARS TO HAVE THE BEST HANDLE ON THE SITUATION WHICH INDICATE THAT RAIN CHANCES ARE REALLY LOW BECAUSE OF LACK OF DEEP MOISTURE. HOWEVER...IF A STORM OR TWO WERE TO DEVELOP THERE IS PLENTY OF SHEAR IN PLACE. ASSUMING ADDITIONAL HEATING BEHIND THE INITIAL CLUSTER...CAPES OF AROUND 1000- 1500J/KG. SO...AN ISOLATED TORNADO AND LARGE HAIL REMAIN A THREAT IF CONVECTION COULD DEVELOP. HIGH PRESSURE WILL MOVE INTO THE REGION AND PROVIDE DRY AND COOLER WEATHER THROUGH MIDWEEK. LOW DEW POINTS WILL FILTER INTO THE REGION. AS A RESULT...THERE IS A CHANCE FOR SOME FREEZING TEMPS IN THE OUTLYING AREAS OF WEST TN AND NORTHEAST MS TUESDAY AND WEDNESDAY MORNINGS IF WINDS SLACKEN OFF ENOUGH AT NIGHT. GFS CONTINUES TO SHOW AN UPPER DISTURBANCE TRYING TO MOVE OVER THE RIDGE AXIS POSITIONED JUST WEST OF THE REGION ON WEDNESDAY. UPPER LEVEL SUBSIDENCE DUE TO THE RIDGE COMBINED WITH LOW LEVEL DRY AIR SHOULD KEEP THE AREA DRY. RAIN CHANCES RISE ONCE AGAIN TOWARDS THE WEEKEND AS ANOTHER SYSTEM ROLLS INTO THE CENTRAL PLAINS. SYSTEM LOOKS VERY SIMILAR TO CURRENT ONE AND MAY HAVE A SEVERE WEATHER THREAT ASSOCIATED WITH IT. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && VALLE
Hazardous weather outlook, Apr 2, 4:46 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 446 PM CDT SUN APR 2 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-040000- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 446 PM CDT SUN APR 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT FOR THE MISSOURI BOOTHEEL AND PORTIONS OF NORTHEAST ARKANSAS UNTIL 9 PM CDT. ALSO...ANOTHER TORNADO WATCH COVERING THE REMAINDER OF THE MID SOUTH IS IN EFFECT UNTIL MIDNIGHT CDT. A VERY STRONG COLD FRONT WILL MOVE THROUGH THE MID SOUTH TONIGHT. ANY THUNDERSTORMS WHICH DEVELOP IN THE WARM...MOIST...UNSTABLE AIR HAVE THE POTENTIAL TO BECOME SEVERE RAPIDLY. THE SEVERE WEATHER THREATS ARE LARGE HAIL DAMAGING WINDS AND TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PATCHY FROST IS POSSIBLE ACROSS PARTS OF WEST TENNESSEE TUESDAY AND WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS EVENING. SPOTTERS PLEASE RELAY YOUR REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.
In the hours before
Special weather statement, Apr 2, 4:40 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 440 PM CDT SUN APR 2 2006 ARZ008-022200- RANDOLPH AR- 440 PM CDT SUN APR 2 2006 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...RANDOLPH COUNTY. A SEVERE THUNDERSTORM CAPABLE OF PRODUCING SOFTBALL SIZE HAIL WAS LOCATED 23 MILES WEST OF RAVENDEN SPRINGS AT 440 PM CDT...MOVING EAST AT 50 MPH. PEOPLE IN RANDOLPH COUNTY SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Apr 2, 5:05 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 505 PM CDT SUN APR 2 2006 ARZ009-018-022245- CLAY AR-GREENE AR- 505 PM CDT SUN APR 2 2006 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...CLAY AND GREENE COUNTIES. A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL AND A TORNADO WAS NEAR RAVENDEN AT 505 PM CDT...MOVING EAST AT 50 MPH. THIS STORM WILL BE ARRIVING INTO CLAY AND GREENE COUNTIES AROUND 530 PM. PEOPLE IN CLAY AND GREENE COUNTIES...INCLUDING THE CITIES OF MARMADUKE...PARAGOULD...KNOBEL AND RECTOR...SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Apr 2, 5:14 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
514 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 M1.00 INCH LAWRENCE AR TRAINED SPOTTER
0511 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M1.00 INCH RANDOLPH AR EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND
&&
ARCLocal storm report, Apr 2, 5:20 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
520 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 M1.00 INCH LAWRENCE AR TRAINED SPOTTER
0511 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M1.00 INCH RANDOLPH AR EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND
0515 PM TORNADO IMBODEN 36.20N 91.18W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
0516 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M2.75 INCH RANDOLPH AR LAW ENFORCEMENT
&&
ARCLocal storm report, Apr 2, 6:00 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
600 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 M1.00 INCH LAWRENCE AR TRAINED SPOTTER
0511 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M1.00 INCH RANDOLPH AR EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND
0515 PM TORNADO IMBODEN 36.20N 91.18W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
0516 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M2.75 INCH RANDOLPH AR LAW ENFORCEMENT
0517 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0525 PM TSTM WND DMG RAVENDEN 36.24N 91.25W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
HALF DOZEN HOMES DESTROYED AND DOWNED POWERLINES
0525 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 E4.25 INCH LAWRENCE AR LAW ENFORCEMENT
0531 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M2.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM TORNADO 1 S POCAHONTAS 36.25N 90.97W
04/02/2006 RANDOLPH AR LAW ENFORCEMENT
&&
ARCLocal storm report, Apr 2, 6:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
618 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 M1.00 INCH LAWRENCE AR TRAINED SPOTTER
0511 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M1.00 INCH RANDOLPH AR EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND
0515 PM TORNADO IMBODEN 36.20N 91.18W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
0516 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M2.75 INCH RANDOLPH AR LAW ENFORCEMENT
0517 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0525 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 E4.25 INCH LAWRENCE AR LAW ENFORCEMENT
0525 PM TSTM WND DMG RAVENDEN 36.24N 91.25W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
HALF DOZEN HOMES DESTROYED AND DOWNED POWERLINES
0531 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M2.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM TORNADO 1 S POCAHONTAS 36.25N 90.97W
04/02/2006 RANDOLPH AR LAW ENFORCEMENT
0559 PM HAIL FRIARS POINT 34.37N 90.64W
04/02/2006 M1.75 INCH COAHOMA MS LAW ENFORCEMENT
0601 PM TSTM WND DMG MALDEN 36.58N 89.98W
04/02/2006 DUNKLIN MO BROADCAST MEDIA
TREES UPROOTED...CAMMPERS ROLLED...BUILDING DAMAGED AND
DAMAGE TO AIRPORT
0604 PM HAIL 9 SE CORNING 36.32N 90.47W
04/02/2006 M0.88 INCH CLAY AR LAW ENFORCEMENT
0610 PM HAIL MARMADUKE 36.19N 90.39W
04/02/2006 M1.75 INCH GREENE AR LAW ENFORCEMENT
0612 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO ON THE GROUND 2.7 MILES W OF MARMADUKE
&&
ARCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 6:49 PM CDT | Tornado Warning | MEG | Pemiscot | 48 min |
| Apr 2, 6:57 PM CDT | Tornado Warning | MEG | Dunklin | 18 min |
Nearby
Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.